# SDR JEM2004F00007

- Difficulty date: August 28, 2003
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N400FT
- Make and model: Beech 400A
- Aircraft serial: RK101
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21146005
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,961 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED INSPECTION OF THE HORIZ STAB ROLLER BRACKET ASSY AND AREA, IT WAS DISCOVERED THAT THE RIB AS WELL THE TWO SUPPORTING BRACKETS BEHIND THE RIB WHERE CRACKED.  THE INSPECTION WAS ACCOMPLISHED BY USING A BORESCOPE AND INSERTING INTO THE HORIZ STABILIZER DRAIN HOLES NEAR THE SIDE ROLLER SUPPORT BRACKETS.  THE RIB CRACK WAS NOT FOUND UNTIL THE ROLLER BRACKET WAS COMPLETELY REMOVED.  THE FOLLOWING PARTS WERE CHANGED DUE TO CRACKS:  RIB PN 45A21146005, BRACKETS PN 45A21086004, AND 45A21085004.  ACTT:2961.
